# SDR CALA2016102100800

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 47,853 hours, 15,760 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST 17 DEG.  HAD TO USE ALTN FLAP EXT RESET FLAP SYSTEM, OPERATED FLAPS NORMALLY FULL UP AND DOWN.  PERFORMED FSEU BITE PER FIM27-51-00-815-805, NO FAULTS NOTED.  OK FOR SERVICE.
